# SDR SWIA2017112844015

- Difficulty date: October 28, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 35,977 hours, 29,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN BS 589 - 605, STRINGERS 19-20R IS OUT OF LIMITS. REWORKED THE DENTED AREA AND ENSURED NO DAMAGE TO UNDERLYING STRUCTURE IAW REO AND SRM. PRESSURE CHECKED GOOD.
